We prove Gaussian estimates from above of the fundamental solutions to a class of ultraparabolicequations. These estimates are independent of the modulus of continuity of the coefficients and generalizethe classical upper bounds by Aronson for uniformly parabolic equations.

A Gaussian upper bound for the fundamental solution of a class of ultraparabolic equations / Pascucci, A.; Polidoro, Sergio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 282,2:(2003), pp. 396-409.

A Gaussian upper bound for the fundamental solution of a class of ultraparabolic equations

POLIDORO, Sergio
2003-01-01

Abstract

We prove Gaussian estimates from above of the fundamental solutions to a class of ultraparabolicequations. These estimates are independent of the modulus of continuity of the coefficients and generalizethe classical upper bounds by Aronson for uniformly parabolic equations.
282,2
396
409
A Gaussian upper bound for the fundamental solution of a class of ultraparabolic equations / Pascucci, A.; Polidoro, Sergio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 282,2:(2003), pp. 396-409.
Pascucci, A.; Polidoro, Sergio
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/421273
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 12
social impact